Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 41, NWS Cheyenne, WY

June 16, 2011Box Butte County, Dawes County, Morrill County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 16, 2011, 4:53 PM MDT for Box Butte County, Dawes County, Morrill County, Nebraska. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2011, 4:53 PM MDT (22:53 UTC)
Expired
Jun 16, 2011, 5:30 PM MDT
In force
37 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Box Butte County, NE, Dawes County, NE, Morrill County, NE

The radar

The North Platte radar (KLNX), 180 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 4:53 PM MDTTSTM WND GST 67Alliance, NE
Jun 16, 4:56 PM MDTTSTM WND GST 70Alliance, NE
Jun 16, 4:56 PM MDTHAIL 0.252 N Alliance, NESOME MARBLE SIZED. EST 50 MPH WINDS WITH VERY HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 1:55 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.9 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 927 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
927 J/kg
Mixed-layer CIN
-237 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

784 
WUUS55 KCYS 162253
SVRCYS
NEC013-045-123-162330-
/O.NEW.KCYS.SV.W.0041.110616T2253Z-110616T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
453 PM MDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 530 PM MDT

* AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE     
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH WITH EXCESSIVE       
  BLOWING DUST.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING    
  FROM HEMINGFORD TO 15 MILES NORTHEAST OF BRIDGEPORT...AND MOVING   
  EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALLIANCE...MCCARTHY LAKE AND WILD HORSE BUTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4159 10284 4229 10319 4253 10278 4243 10274
      4210 10274 4208 10270 4201 10269 4200 10267
      4181 10267 4175 10266 4174 10263 4161 10263
TIME...MOT...LOC 2253Z 269DEG 31KT 4227 10304 4176 10277
WIND...HAIL 60MPH 1.00IN

$$

MAZUR
2 follow-up statements
677 
WWUS55 KCYS 162302
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
502 PM MDT THU JUN 16 2011

NEC013-045-123-162330-
/O.CON.KCYS.SV.W.0041.000000T0000Z-110616T2330Z/
MORRILL NE-BOX BUTTE NE-DAWES NE-
502 PM MDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DAWES...EASTERN BOX BUTTE AND NORTHEASTERN MORRILL COUNTIES UNTIL 530
PM MDT...

AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BEREA TO 14 MILES SOUTH OF
MCCARTHY LAKE...MOVING EAST AT 35 MPH.

IN ADDITION...AT 457 PM...A WIND GUST OF 70 MPH WAS REPORTED AT THE 
ALLIANCE AIRPORT WEATHER STATION.

LOCATIONS IMPACTED INCLUDE...
  ALLIANCE AIRPORT...MCCARTHY LAKE AND WILD HORSE BUTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4159 10284 4229 10319 4253 10278 4243 10274
      4210 10274 4208 10270 4201 10269 4200 10267
      4181 10267 4175 10266 4174 10263 4161 10263
TIME...MOT...LOC 2301Z 269DEG 31KT 4227 10294 4176 10268
WIND...HAIL 70MPH 1.00IN

$$

MAZUR
649 
WWUS55 KCYS 162326
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
526 PM MDT THU JUN 16 2011

NEC013-045-123-162336-
/O.EXP.KCYS.SV.W.0041.000000T0000Z-110616T2330Z/
MORRILL NE-BOX BUTTE NE-DAWES NE-
526 PM MDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAWES...EASTERN
BOX BUTTE AND NORTHEASTERN MORRILL COUNTIES WILL EXPIRE AT 530 PM
MDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 4159 10284 4229 10319 4253 10278 4243 10274
      4210 10274 4208 10270 4201 10269 4200 10267
      4181 10267 4175 10266 4174 10263 4161 10263
TIME...MOT...LOC 2326Z 269DEG 31KT 4227 10265 4176 10239

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:58 PM MDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 16, 2:58 PM MDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
258 PM MDT THU JUN 16 2011

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE EAST AND NORTHEAST
ACROSS THE EASTERN CWA THIS AFTERNOON AND EVENING AS A SURFACE COOL
FRONT AND UPPER SHORTWAVE PASS OVER THE REGION. THE STORMS SHOULD
EXIT THE EASTERN PARTS OF THE CWA LATER THIS EVENING BUT SOME RESIDUAL
CONVECTION STILL POSSIBLE. MAIN TROUGH AXIS WILL MOVE ACROSS FRIDAY
MORNING WITH COOLER TEMPERATURES. CYCLONIC FLOW ACROSS THE PACIFIC
NORTHWEST WILL CONTINUE TO BRING IMPULSES OVER THE REGION THROUGH
SATURDAY WITH ASSOCIATED CHANCES FOR CONVECTION...MAINLY ON SATURDAY.
TEMPERATURES WILL REMAIN MILD ON SATURDAY.

.LONG TERM...SUNDAY THROUGH THURSDAY
THERE ARE SOME MINOR 12Z MODEL DIFFERENCES WITH REGARDS TO THE UPPER
LEVEL FEATURES...BUT THE OVERALL PATTERN LOOKS SIMILAR TO THE 00Z
MODEL RUN. A LONG WAVE TROUGH WILL PREVAIL OVER THE INTERMOUNTAIN
WEST AND OVER THE ROCKIES/HIGH PLAINS SUNDAY AND MONDAY. BOTH THE
GEM AND ECMWF MAINTAIN A CLOSED LOW MOVING FROM UTAH ACROSS
COLORADO AND NORTHEAST ACROSS NEBRASKA...WITH THE ECMWF FASTER
THAN THE GEM. GENERALLY FAVORED A CONSENSUS APPROACH TO THE
GRIDS...WITH THE TROUGH EXITING THE CWA BY WEDNESDAY AND RIDGE OUT
WEST BECOMING THE DOMINANT FEATURE ON THURSDAY. EXPECT UNSETTLED
WEATHER WITH SCATTERED MAINLY DIURNAL SHOWERS/TSTORMS SUNDAY
THROUGH TUESDAY...FOLLOWED BY MORE ISOLATED CONVECTION ON
WEDNESDAY AND THURSDAY OVER THE NORTHERN CWA AND SOUTHERN LARAMIE
RANGE. A PACIFIC COLD FRONT WILL BE MOVING EAST THROUGH THE CWA ON
SUNDAY...WITH BELOW NORMAL TEMPERATURES MONDAY AND TUESDAY DUE TO
CYCLONIC FLOW ALOFT AND PRECIPITATION. TEMPERATURES WILL MODERATE
TO SEASONAL NORMALS WEDNESDAY AND THURSDAY.

&&

.AVIATION...18Z TAF ISSUANCE
SCATTERED SHOWERS AND TSTORMS DEVELOPING OVER SOUTHEAST WYOMING
WILL MOVE EAST AND NORTHEAST INTO THE NEBRASKA PANHANDLE THROUGH
EARLY THIS EVENING. SOME OF THE STORMS WILL BE STRONG TO SEVERE
WITH HAIL AND STRONG/GUSTY WINDS. THERE WILL BE BRIEF PERIODS OF
MVFR TO LOCAL IFR CIGS/VSBYS ASSOCIATED WITH THE TSTORMS. THE
CONVECTION WILL LINGER THROUGH LATE THIS EVENING BEFORE ENDING.
STILL CONCERNED ABOUT LOW CLOUDS AND PATCHY FOG FOR PORTIONS OF
THE NEBRASKA PANHANDLE DUE TO MOIST NORTHEAST TO EAST LOW LEVEL
FLOW. WENT WITH LOW END MVFR CIGS/VSBYS AT KBFF...KSNY AND KAIA
BETWEEN 06Z AND 12Z. WESTERLY WINDS WILL BECOME GUSTY ON FRIDAY...
WITH GUSTS OF 25 TO 35 KT FORECAST.

&&

.FIRE WEATHER...
SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE PLAINS
THROUGH EARLY THIS EVENING BRINGING WETTING RAIN. NO CONCERNS
ANTICIPATED THROUGH THE WEEKEND WITH NON-CRITICAL FUELS AND MILD
TEMPERATURES.

&&

.HYDROLOGY...
FLOOD WARNINGS REMAIN IN EFFECT THROUGH THIS WEEKEND FOR THE
UPPER NORTH PLATTE RIVER DUE TO SNOW MELT AND RUNOFF FROM THE
SIERRA MADRE AND SNOWY RANGES. SCATTERED SHOWERS AND THUNDERSTORMS
WILL CONTINUE THIS AFTERNOON AND EVENING. THE HEAVIER RAINFALL
WILL BE EAST OF THE LARAMIE RANGE WITH LOCALLY 1 TO 2 INCHES OF
RAIN POSSIBLE. A QUARTER TO ONE HALF INCH OF RAIN IS POSSIBLE
WEST OF THE LARAMIE RANGE. THE RAINFALL WILL CONTRIBUTE TO SMALL
RISES ON THE LOWER NORTH PLATTE RIVER AND CAUSE BANKFULL STAGES
OVER THE OTHER RIVERS AND STREAMS IN THE EASTERN CWA. SCATTERED
SHOWERS AND AFTERNOON THUNDERSTORMS WILL BE OVER THE REGION
SATURDAY THROUGH EARLY NEXT WEEK. THE RATE OF SNOW MELT WILL
DECREASE SLIGHTLY THIS WEEKEND AND EARLY NEXT WEEK AS MOUNTAIN
TEMPERATURES WILL BE COOLER...HOWEVER THE HIGH WATER LEVELS WILL
CONTINUE. FLOOD WARNINGS REMAIN IN EFFECT FOR THE NORTH PLATTE
RIVER AT HENRY AND MITCHELL.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...EMANUEL
LONG TERM/AVIATION/HYDROLOGY...JAMSKI
Hazardous weather outlook, Jun 16, 2:12 PM MDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
212 PM MDT THU JUN 16 2011

NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119-
171200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
212 PM MDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP EAST OF THE LARAMIE RANGE
EARLY THIS AFTERNOON AND MOVE EAST AND NORTHEAST INTO THE WESTERN
NEBRASKA PANHANDLE THROUGH LATE THIS AFTERNOON AND EARLY EVENING.
SOME OF THE STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WIND
GUSTS AND HEAVY RAINFALL. THE THUNDERSTORMS WILL DIMINISH LATER
THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM
THIS EVENING FOR MUCH OF SOUTHEAST WYOMING AND ALL WESTERN NEBRASKA
PANHANDLE COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ARE FORECAST FOR SATURDAY THROUGH MONDAY. MINOR TO MODERATE FLOODING
WILL CONTINUE ON THE NORTH PLATTE RIVER IN GOSHEN AND SCOTTS BLUFF
COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND
EARLY THIS EVENING. PLEASE RELAY YOUR REPORTS OF SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE IN CHEYENNE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ103>105-109>116-171200-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
212 PM MDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
OVER SOUTH CENTRAL WYOMING AND MOVE TO THE NORTHEAST. SOME OF THE
STORMS WILL BE STRONG AND PRODUCE SMALL HAIL...GUSTY WINDS AND
MODERATE RAINFALL. THE THUNDERSTORMS WILL DIMINISH THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ARE FORECAST FOR SATURDAY THROUGH MONDAY. MINOR TO MODERATE FLOODING
WILL CONTINUE ON THE RIVERS FLOWING OUT OF THE SNOWY AND SIERRA
MADRE RANGES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND
TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Local storm report, Jun 16, 4:32 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
432 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             CHEYENNE                41.15N 104.79W
06/16/2011  M0.50 INCH       LARAMIE            WY   NWS EMPLOYEE

&&

BCHAPMAN
Local storm report, Jun 16, 4:36 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
436 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND GST     BRIDGEPORT              41.67N 103.10W
06/16/2011  E60 MPH          MORRILL            NE   STORM CHASER

&&

BCHAPMAN
Local storm report, Jun 16, 4:38 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
438 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     SCOTTSBLUFF             41.87N 103.66W
06/16/2011                   SCOTTS BLUFF       NE   TRAINED SPOTTER

            1-2 INCH TREE BRANCHES DOWN THROUGHOUT THE CITY.

&&

GCLAYCOM
Local storm report, Jun 16, 4:43 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
443 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             14 W ALLIANCE           42.10N 103.15W
06/16/2011  E1.00 INCH       BOX BUTTE          NE   PUBLIC

            45 TO 50 MPH WINDS.

&&

MJAMSKI
Local storm report, Jun 16, 4:45 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
445 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND GST     11 SW ALLIANCE          41.99N 103.03W
06/16/2011  E45 MPH          MORRILL            NE   TRAINED SPOTTER

            VERY HEAVY RAIN ALSO. THE COMBINATION OF WIND AND RAIN
            LIMITS VISIBILITY TO THE POINT THAT THEY CAN NOT SEE CARS
            IN THE DRIVEWAY.

&&

BCHAPMAN
Local storm report, Jun 16, 4:53 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
453 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             6 S HEMINGFORD          42.23N 103.08W
06/16/2011  E0.25 INCH       BOX BUTTE          NE   TRAINED SPOTTER

            VERY HEAVY RAIN ALSO.

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 2:28 PM MDTSevere Thunderstorm WarningCYSSioux23 min
Jun 16, 2:36 PM MDTSevere Thunderstorm WarningCYSScotts Bluff24 min
Jun 16, 2:51 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff54 min
Jun 16, 2:55 PM MDTSevere Thunderstorm WarningCYSScotts Bluff, Sioux43 min
Jun 16, 3:23 PM MDTFlash Flood WarningCYSBanner, Scotts Bluff, Sioux12 hr
Jun 16, 3:36 PM MDTSevere Thunderstorm WarningCYSBanner, Box Butte, Morrill, Scotts Bluff, Sioux39 min
Jun 16, 4:09 PM MDTSevere Thunderstorm WarningCYSBanner, Box Butte, Morrill, Scotts Bluff, Sioux51 min
Jun 16, 4:19 PM MDTFlash Flood WarningCYSBanner, Box Butte, Dawes, Morrill, Scotts Bluff, Sioux6 hr
Jun 16, 5:55 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball50 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.